Discussions By Condition: Skin conditions

dark discoloration under my eyes do to use of product with hydroquine, need help

Posted In: Skin conditions 0 Replies
  • Posted By: hutche
  • March 17, 2007
  • 00:44 AM

I am a 21 year old african american male who has had problems with hyperpigmentation from in grown hairs, as a result I have used numerous products including ambi skin fade cream and a product called Nadinola with a 3 % hydroquine content.

I used the Nadinola on my face and under my eyes becuse I fellt it might hellp with the slight darker tint under my eyes. I used a very generous amount and left it under my eyes when I went to sleep, when I woke up I noticed my eyes had swollen underneath . after the swelling went down I had dark discoloration around my eyes so I put a bit of bump stopper under my eye becuase it looked like it wanted to peel, I used this becuase, this product stops my ingrown hair on my face and cause skin to it to peel so I used it to speed up the process .

This caused swelling under my eyes again but after the swelling went down dark discoloration showed up underneath both eyes. this was about two weeks ago and it still remains. I wanted to know if this is permanent becuase as a result I have had to wear dark sunglasses and am considering buying concealer to cover the darkness which is quite noticible and as a result has made me even more self conscious. Should I be worried, I have already bought ambi fading cream and started placing that over the dark marks out of fear it is permanent, what shoulld I do ?

Reply Flag this Discussion
Thanks! A moderator will review your post and it will be live within the next 24 hours.

Signs of a Psoriasis Flare

Know the five types of psoriasis and how to spot flares.

How Diabetes Medications Affect Your Appetite

Newer diabetes treatments can suppress appetite and aid weight loss.

What to Do For Dry Mouth

Try these tips to get your salivary glands back into action.

The Painkiller – Constipation Connection

Constipation is a common side effect of opioid and narcotic pain medicines.

9 Signs of Sensitive Skin

Is it sensitive skin or something else?